MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482802740
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
In the initial surgery performed on (b)(6) 2016, screws were implanted for adult spinal deformity disease.The revision surgery performed on (b)(6) 2018 was carried out against loosening of l6 and s1 of screws.Screws were replaced.
 
Additional Manufacturer Narrative
Method: risk assessment.Result: the reported event was confirmed via communication with the sales representative.No lot number was provided so manufacturing record review could not be performed.Initial surgery was performed on (b)(6) 2016 and screw loosening was reported on (b)(6) 2018.Conclusion: based on information provided the most likely root cause of the reported event is too much load on the implant overtime what could result in screw purchase compromise.Additional contributing factors could be poor bone quality, patient pathology or excessive post-op activity level.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7506199
Report Number0009617544-2018-00109
Device Sequence Number16526165
Product Code NKB
UDI-Device Identifier07613327002003
UDI-Public(01)07613327002003
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482802740
Device Catalogue Number482802740
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;